# SDR CALA2013100291651

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 67,312 hours, 24,980 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BELT AT 25D BECAME DETACHED.  ATTACHMENT POINT BROKEN.
